# SDR CA141014001

- Difficulty date: June 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 39,448 hours
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) VERTICAL FWD PORT & STARBOARD CAPS FOUND CRACKED AT UPPER ATTACH POINT FASTENERS.  IAW RDO FR-CO-102431. UPPER DAMAGED PORTIONS OF SPAR CAPS CUT AWAY. INSERTION PIECES OF SPAR CAPS AND DOUBLER REPAIR ANGLES CUT FROM NEW SPAR CAPS WITH SPLICE CARRIED OUT MIDWAY BETWEEN RIB STNÏ¿½S 69.184 AND 54.026. ALL WET ASSEMBLY WITH EA9309.3NA USING HI-LOK PINS (HL20PB6) AND MAX BOLTS (CR7311-6) AT SPLICE ANGLE. ALL AFFECTED AREAS PREPPED/ALODINED/EPOXY PRIMED TO MEET MIL-P-23377. NDT CARRIED OUT PRIOR TOASSEMBLY TO ENSURE NO FURTHER DAMAGE.
